# SDR IPXA2024062465861

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Bent
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** STR, DURING DECAY FUSELAGE OP CHECK, FOUND R1 DOOR UPPR AFT CORNER BEND, 52-10 REQUEST ENGINEERING TO PROPER CLASSIFICATION OF MAJOR OR MINOR I.A.W UPS GMM-MTX REV 7B 03-43 DUE TO REPAIR ON PRIMARY STRUCTURE ON RH FWD PASSENGER DOOR (R1) AT STA YNBD=+8.5 - YNPD=+17.3 BETWEEN #8 BEAM & UPPER EDGE OF DOOR .
